# SDR DALA2023020901054

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 24,704 hours, 3,189 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 ON DEPARTURE 1000' AFE TOOK LARGE BIRD STRIKE INTO ENG 2 N1 ROLLED BACK TO ABOUT 70% STRONG SMELL OF BIRD FOR ABOUT 2 MIN ENG INDICATIONS RETURN TO NORMAL ADVISED MC. CORRECTIVE ACTION: BIRD STRIKE BORESCOPE, FOUND DAMAGE TO THE HPC STAGE 1 BLADES WITH MIDSPAN SHROUDS SHINGLED, AND THE TIPS TORN, THE 9TH AND 10TH STAGE HAS LEADING EDGE DAMAGE. NUMBER 2 ENGINE REMOVED AND REPLACED. (4084948)
